# SDR DL757952797

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 PYLON O/B SKIN WAS FOUND CRACKED AT TOP FWD CORNER OF CUTOUT FOR PANEL 443 AR.  THE CRACK WAS ROUTED OUT PER SRM 54-51-01 DYE PEN.  INSP PER PS 900-6-3, NO CRACK FOUND.  DOUBLER PER SRM 54-57-01 WAS FABRICATED AND INSTALLED.
